# SDR UALA2010060101899

- Difficulty date: June 1, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 35,231 hours, 13,821 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Bent
- Location: Lt Owing Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO SLIDE ARMED INDICATION WHEN ACCESS PANEL IS REMOVED AT LT OVER WING EXIT. NO LT SLIDE WORD ON LOWER ECAM WHEN ACCESS PANEL IS INSTALLED OR REMOVED. FOUND COVER FLAP FOR THE HATCH PROX TARGET TO BE BENT OUT OF POSITION. REPOSITION TARGET. EMERGENCY EXIT ECAM DISPLAY INDICATION NORMAL.
